# SDR HNAA0400015

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 39,300 hours, 43,734 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Turnbuckle
- Part number: MS21251B2L
- Condition: Bent
- Location: Nlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT RELEASE HAD TO BE MANUALLY RELEASED.  WHEN GEAR HANDLE SELECTED DOWN NOSE UNSAFE LIGHT D/N ILLUMINATE, TRIED MANUAL EXTENSION, DID NOT WORK, TRIED AGAIN AND GEAR UNLOCKED.  FOUND TURNBUCKLE BENT.  REMOVED AND REPLACED TURNBUCKLE, OPS CHECK GOOD.
